Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cohomology theories on spaces
HTML articles powered by AMS MathViewer

by E. Spanier PDF
Trans. Amer. Math. Soc. 301 (1987), 149-161 Request permission

Abstract:

In this paper a previously proven uniqueness theorem for nonnegative cohomology theories on the same space is extended to cohomology theories on the same finite-dimensional space. In this form it is applicable to extraordinary cohomology theories. An example is given to show that the theorem does not hold without finite dimensionality.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 55N40, 55N35
  • Retrieve articles in all journals with MSC: 55N40, 55N35
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 301 (1987), 149-161
  • MSC: Primary 55N40; Secondary 55N35
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0879567-3
  • MathSciNet review: 879567